Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 11, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 22, 2011, 1:44 PM EST for 7 counties in Florida. It took effect at Jan 23, 2011, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2011, 1:44 PM EST (18:44 UTC)
- In effect from
- Jan 23, 2011, 10:00 AM EST
- Expired
- Jan 23, 2011, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
737 WWUS82 KJAX 221844 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 144 PM EST SAT JAN 22 2011 FLZ020>023-030>032-035>037-040-230945- /O.UPG.KJAX.FW.A.0011.110123T1600Z-110123T2200Z/ /O.NEW.KJAX.FW.W.0011.110123T1600Z-110123T2200Z/ /O.CON.KJAX.FW.W.0010.000000T0000Z-110122T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION- 144 PM EST SAT JAN 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO LOW RH AND WIND... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A COLD AND DRY AIR MASS HAS MOVED INTO THE AREA THIS AFTERNOON. RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 25 MPH. ON SUNDAY...RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. HOWEVER...WINDS WILL BE LIGHTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ024-025-230945- /O.UPG.KJAX.FW.A.0011.110123T1600Z-110123T2200Z/ /O.NEW.KJAX.FW.W.0011.110123T1600Z-110123T2200Z/ /O.CON.KJAX.FW.W.0010.000000T0000Z-110122T2300Z/ NASSAU-DUVAL- 144 PM EST SAT JAN 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO LOW RH AND WIND... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A COLD AND DRY AIR MASS HAS MOVED INTO THE AREA THIS AFTERNOON. RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 25 MPH. ON SUNDAY...RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. HOWEVER...WINDS WILL BE LIGHTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ033-038-222300- /O.CON.KJAX.FW.W.0010.000000T0000Z-110122T2300Z/ ST JOHNS-FLAGLER- 144 PM EST SAT JAN 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO LOW RH AND WIND... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A COLD AND DRY AIR MASS HAS MOVED INTO THE AREA THIS AFTERNOON. RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ PP
4 follow-up statements
182 WWUS82 KJAX 222314 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 614 PM EST SAT JAN 22 2011 FLZ020>025-030>032-035>037-040-231100- /O.EXP.KJAX.FW.W.0010.000000T0000Z-110122T2300Z/ /O.CON.KJAX.FW.W.0011.110123T1600Z-110123T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 614 PM EST SAT JAN 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY FOR LOW HUMIDITIES... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. ON SUNDAY...RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. HOWEVER...WINDS WILL BE LIGHTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ033-038-230015- /O.EXP.KJAX.FW.W.0010.000000T0000Z-110122T2300Z/ ST JOHNS-FLAGLER- 614 PM EST SAT JAN 22 2011 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ ABE
749 WWUS82 KJAX 230231 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 931 PM EST SAT JAN 22 2011 FLZ020>025-030>032-035>037-040-232300- /O.EXT.KJAX.FW.W.0011.110123T1600Z-110123T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 931 PM EST SAT JAN 22 2011 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY DUE TO LOW RELATIVE HUMIDITIES... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY. RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS SUNDAY AFTERNOON. MINIMUM VALUES WILL NEAR 25 TO 30 PERCENT. WEST WINDS WILL RANGE FROM 5 TO 10 MPH. A RED FLAG WARNING IS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ ENYEDI
832 WWUS82 KJAX 230852 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 352 AM EST SUN JAN 23 2011 FLZ033-038-232200- /O.EXB.KJAX.FW.W.0011.110123T1600Z-110123T2200Z/ ST JOHNS-FLAGLER- 352 AM EST SUN JAN 23 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM THIS AFTERNOON DUE TO DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON...MAINLY WEST OF INTERSTATE 95. MINIMUM VALUES WILL BE AROUND 30 PERCENT. NORTHWEST WINDS WILL AVERAGE LESS THAN 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ020-021-240000- /O.NEW.KJAX.FW.A.0012.110124T1700Z-110124T2200Z/ /O.EXT.KJAX.FW.W.0011.110123T1500Z-110123T2300Z/ HAMILTON-SUWANNEE- 352 AM EST SUN JAN 23 2011 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM THIS EVENING DUE TO DURATIONS OF LOW RH... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON DUE TO MARGINAL DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM THIS EVENING. RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT FOR 6 TO 8 HOURS THIS AFTERNOON. MINIMUM VALUES WILL RANGE FROM 20 TO 25 PERCENT. NORTHWEST WINDS WILL AVERAGE LESS THAN 10 MPH. DRY AIR WILL LINGER OVER THE AREA ON MONDAY. RELATIVE HUMIDITIES MAY FALL TO 35 PERCENT OR BELOW FOR AROUND 4 HOURS. MINIMUM VALUES WILL RANGE FROM 30 TO 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ022>025-030>032-035>037-040-232300- /O.EXT.KJAX.FW.W.0011.110123T1500Z-110123T2300Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA- PUTNAM-MARION- 352 AM EST SUN JAN 23 2011 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM THIS EVENING DUE TO DURATIONS OF LOW RH... THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM THIS EVENING. RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT FOR 6 TO 8 HOURS THIS AFTERNOON. MINIMUM VALUES WILL RANGE FROM 20 TO 25 PERCENT. NORTHWEST WINDS WILL AVERAGE LESS THAN 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CARROLL
713 WWUS82 KJAX 232328 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 628 PM EST SUN JAN 23 2011 FLZ020-021-241100- /O.EXP.KJAX.FW.W.0011.000000T0000Z-110123T2300Z/ /O.CON.KJAX.FW.A.0012.110124T1700Z-110124T2200Z/ HAMILTON-SUWANNEE- 628 PM EST SUN JAN 23 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. DRY AIR WILL LINGER OVER THE AREA ON MONDAY. RELATIVE HUMIDITIES MAY FALL TO 35 PERCENT OR BELOW FOR AROUND 4 HOURS. MINIMUM VALUES WILL RANGE FROM 30 TO 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ022>025-030>032-035>037-040-240030- /O.EXP.KJAX.FW.W.0011.000000T0000Z-110123T2300Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA- PUTNAM-MARION- 628 PM EST SUN JAN 23 2011 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ ENYEDI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 22, 9:45 AM EST, 3 hours 59 minutes earlier.
Area forecast discussion, Jan 22, 9:45 AM EST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EST SAT JAN 22 2011
...MUCH COLDER CONDITIONS EXPECTED FOR THE WEEKEND...
.PUBLIC UPDATE...SURFACE LOW NORTH OF THE BAHAMAS CONTINUES TO
DEEPEN THIS MORNING. AN ASSOCIATED SURFACE TROUGH CURRENTLY
EXTENDING NORTHWEST OF THIS FEATURE AND INTO SOUTH GEORGIA...WHERE
SURFACE WINDS ARE VEERING FROM THE NORTHWEST TO MORE NORTHERLY
COMPONENT. SATELLITE IMAGERY INDICATES BACK EDGE OF THICK CLOUDS
CURRENTLY EXTENDS OVER WAYNE...CAMDEN AND GLYNN COUNTIES IN
SOUTHEAST GEORGIA...AND NEAR THE I-95 CORRIDOR IN NASSAU AND DUVAL
COUNTIES IN NORTHEAST FLORIDA. CLOUDS WILL SHIFT EAST THE REMAINDER
OF THIS MORNING...AND SHOULD FULLY EXIT NORTHEAST FLORIDA BY 11 AM
EST. CLOUDS WILL HAVE A TOUGHER TIME DEPARTING THE AFOREMENTIONED
SOUTHEAST GEORGIA COUNTIES.
MSAS ANALYSIS SHOWS A STRONG TEMPERATURE/DEW-POINT GRADIENT ACROSS
THE JACKSONVILLE COUNTY WARNING AREA...WITH TEMPERATURES AT 9 AM EST
STILL AROUND THE FREEZING MARK ACROSS THE INTERIOR-MOST COUNTIES OF
SOUTHEAST GEORGIA. TODAY WILL BE A CHILLY DAY AREA-WIDE AS INCREASING
NORTHWESTERLY WINDS USHER IN MUCH COOLER TEMPERATURES. MOST LOCALES
WILL LIKELY TOP OUT IN THE LOWER 50S...WITH UPPER 40S CERTAINLY
POSSIBLE ACROSS PORTIONS OF SOUTHEAST GEORGIA. NORTHWEST WINDS WILL
INCREASE TO AROUND 15 MPH TODAY...WITH GUSTS TO NEAR 25 MPH ACROSS A
LARGE PORTION OF NORTHEAST FLORIDA THIS AFTERNOON...JUST SHY OF LAKE
WIND ADVISORY CRITERIA.
TONIGHT...LOOKS LIKE A HARD FREEZE FOR MUCH OF THE FORECAST AREA
WITH HARD FREEZE WARNING IN EFFECT. THE EXCEPTION IS ST. JOHNS AND
FLAGLER COUNTIES WHERE A FREEZE WARNING IS IN EFFECT.
ZFP HAS BEEN UPDATED.
&&
.AVIATION...VFR CONDITIONS ARE FORECAST. SATELLITE TRENDS INDICATE
BACK EDGE OF THICK CLOUDS WILL EXIT DUVAL COUNTY WITHIN THE NEXT
HOUR...WITH CLOUDS HOLDING LONGER AT KSSI. AS ADVERTISED...WINDS
WILL BECOME GUSTY AS INCREASED LOW-LEVEL FLOW MIXES TO THE SFC LATE
IN THE MORNING OR EARLY IN THE AFTERNOON.
&&
.MARINE...WINDS HAVE BEEN STEADILY INCREASING THIS MORNING IN
RESPONSE TO DEVELOPING ATLANTIC SFC LOW...WITH SMALL CRAFT ADVISORY
CONDITIONS ESTABLISHING IN THE OFFSHORE LEGS. WILL MAINTAIN SCEC
HEADLINES FOR THE NEARSHORE LEGS.
&&
.FIRE WEATHER...A RED FLAG WARNING CONTINUES TODAY FOR ALL OF
NORTHEAST FLORIDA DUE TO DURATIONS OF LOW RH AS WELL AS MARGINAL
WIND SPEEDS. ADDITIONALLY...A FIRE WX WATCH IS IN PLACE FOR SUN...
AND THIS WILL LIKELY BE UPGRADED THIS AFTERNOON.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FREEZE WARNING FROM 3 AM TO 9 AM EST SUNDAY FOR FLAGLER-ST JOHNS.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
GA...HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST SUNDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
.PREVIOUS PUBLIC...
TODAY...LOW PRESSURE JUST EAST OF THE FORECAST AREA WILL MOVE
NORTHEAST AS THE MID/UPPER TROF AXIS SWINGS ACRS THE AREA. SKIES
WILL REMAIN MOSTLY CLOUDY WITH A SLIGHT CHANCE OF RAIN/DRIZZLE ALONG
THE COAST IN THE MORNING. SKIES WILL BEGIN TO CLEAR AND RAIN CHANCES
MOVE OVER THE OFFSHORE COASTAL WATERS AS THE LOW PULLS AWAY DURING
THE AFTERNOON. SO LONG AS THE SUN COMES OUT THE TEMPS SHOULD REACH
INTO THE LOWER 50S IN SERN GA AND IN THE MID/UPPER 50S ACRS NERN FL.
IF SKIES REMAIN CLOUDY...THOUGH...TEMPS MIGHT ONLY MAKE IT INTO THE
40S. WINDS WILL PICK UP AFTER DAYBREAK...UP TO 10 TO 15 MPH OVER
INLAND AREAS AND UP TO 15 TO 20 MPH ALONG THE COAST WITH GUSTS AS
HIGH AS 30 MPH IN SOME SPOTS.
TONIGHT...MUCH COLDER TEMPS TONIGHT AS HIGH PRESSURE SETTLES IN THE
AREA. RADIATIONAL COOLING...LIGHT WINDS...AND MOSTLY CLEAR SKIES
AFTER MIDNIGHT SET UP PRIME HARD FREEZE CONDITIONS ACRS INLAND
AREAS. TEMPS SHOULD FALL INTO THE LOWER/MID 20S INLAND AND HAVE
UPGRADED HARD FREEZE WATCH TO A HARD FREEZE WARNING. TEMPS ALONG THE
COAST WILL BE WARMER...IN THE UPPER 20S/LOWER 30S AND HAVE UPGRADED
THE FREEZE WATCH TO A FREEZE WARNING IN ST JOHNS AND FLAGLER
COUNTIES.
SUNDAY...THE COLD START WILL GIVE WAY TO MAX TEMPS IN THE MID/UPPER
50S ACRS THE FORECAST AREA. WINDS WILL STAY LIGHT...5 TO 10 MPH.
SUNDAY NIGHT...WITH HIGH PRESSURE HANGING IN THE AREA...AND MOSTLY
CLEAR SKIES...TEMPS WILL FALL INTO THE UPPER 20S INLAND AND 30S
ALONG THE COAST. AT THE MOMENT...ANOTHER FREEZE IS IN THE WORKS
INLAND NERN FL. HARD FREEZE IS POSSIBLE...BUT WILL DEFER FREEZE
DECISIONS TO THE DAY SHIFT AT THIS TIME.
MONDAY...MODELS CONTINUE TO HOLD OFF PRECIP UNTIL TUESDAY. SKIES
WILL BEGIN TO CLOUD BACK OVER. MAX TEMPS WILL BE NEAR CLIMO IN THE
LOWER TO MID 60S.
MONDAY NIGHT...SLIGHT CHANCE POPS ACRS THE FORECAST AREA. MIN TEMPS
WILL BE NEAR CLIMO IN THE MID 40S.
.LONG TERM...TUESDAY THROUGH FRIDAY...
MEDIUM CONFIDENCE IN LONG RANGE FORECAST AS MODELS HAVE SETTLED ON
TUESDAY AS THE NEW TIMING FOR THE GOMEX LOW TRACKING ACRS THE
FORECAST AREA. HAVE CHANCE POPS TUESDAY WITH MAX TEMPS IN THE LOWER
TO MID 60S ACRS NERN FL AND MID TO UPPER 50S ACRS SERN GA. POPS DROP
TO SLIGHT CHANCE TUESDAY NIGHT AS THE LOW DEPARTS WITH MIN TEMPS IN
THE 30S AND 40S. EXPECT MAINLY DRY AND COOLER THAN NORMAL CONDITIONS
WED-FRI WITH MOSTLY SUNNY TO PARTLY CLOUDY SKIES AND MAX TEMPS IN
THE 50S AND MIN TEMPS IN THE 30S WITH SOME LIGHT FREEZES POSSIBLE
EACH NIGHT.
&&
ECZHazardous weather outlook, Jan 22, 5:00 AM EST, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 AM EST SAT JAN 22 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-230959- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 500 AM EST SAT JAN 22 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...HARD FREEZE EXPECTED TONIGHT OVER INLAND AREAS... A COLD AIRMASS WILL SETTLE OVER THE AREA WITH A HARD FREEZE EXPECTED OVER INLAND AREAS TONIGHT EXCEPT FOR A LIGHT FREEZE ALONG THE COASTAL AREAS. WARNINGS HAVE BEEN ISSUED FOR THIS EVENT. WIND CHILL VALUES WILL FALL INTO THE 20S OVER INLAND AREAS TONIGHT AND EARLY SUNDAY MORNING BUT WILL FALL SHORT OF ADVISORY CRITERIA. DRY AIR AND STRONG WINDS MAY RESULT IN DANGEROUS FIRE WEATHER CONDITIONS OVER NORTHEAST FLORIDA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...LIGHT FREEZE IS EXPECTED SUNDAY NIGHT... ANOTHER LIGHT FREEZE WILL BE POSSIBLE OVER INLAND AREAS SUNDAY NIGHT AND EARLY MONDAY MORNING. DRIER AIR MAY RESULT IN DANGEROUS FIRE WEATHER CONDITIONS OVER INLAND NORTHEAST FLORIDA SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SEP
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 4:13 AM EST | Freeze Warning | JAX | Flagler | 29 hr |
| Jan 22, 4:13 AM EST | Hard Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 29 hr |
| Jan 22, 4:58 AM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 13 hr |
| Jan 22, 2:40 PM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 24 hr |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.